# SDR CALA2024110400988

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 34,375 hours, 12,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMELLS BAD DR-1R FWD GALLEY G1 TESTED GALLEY OVEN PER AMM 25-34-00, NO ABNORMAL SMELLS NOTED. FOUND OVENS EMPTY WITH NO VISIBLE DEBRIS/CONTENTS. OK TO CONTINUE.
